# SDR SWAA2022090650571

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED ON BS312 WL208.1 LBL12 AT FWD GALLEY AREA 2022-409946 / [01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES500000; S/N: 112820015; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[05] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820015; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23;[06] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23;[07] TOOL USED RADIUS GAUGE: P/N: S167C; S/N: AE-28534; DUE DATE: 02-FEB-23;[08] PERFORMED REAPAIR ON FLOOR BEAM LOCATED ON BS312 WL208.1 LBL12 AT FWD GALLEY AREA IAW EA-22-153-02384 WIP1 ; EA-22-153-02384 WIP2 AND EA-22-153-02384; SEE INDIVIDUAL SINGOFFS STEPS BELOW.;[09] PERFORMED REAPAIR ON FLOOR BEAM LOCATED ON BS312 WL208.1 LBL12 AT FWD GALLEY AREA IAW EA-22-153-02384 WIP1 ; EA-22-153-02384 WIP2 AND EA-22-153-02384; RII. SEE INDIVIDUAL SINGOFFS STEPS BELOW.
